Vol. 10, No. 10, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Nonvanishing of Dirichlet $L$-functions

Rizwanur Khan and Hieu T. Ngo

Vol. 10 (2016), No. 10, 2081–2091
Abstract

We show that for at least 3 8 of the primitive Dirichlet characters χ of large prime modulus, the central value L(1 2,χ) does not vanish.

Keywords
$L$-functions, Dirichlet characters, nonvanishing central value, mollifier
Mathematical Subject Classification 2010
Primary: 11M20
Milestones
Received: 13 December 2015
Revised: 18 August 2016
Accepted: 17 September 2016
Published: 9 December 2016
Authors
Rizwanur Khan
Science Program
Texas A&M University at Qatar
PO Box 23874
Doha
Qatar
Hieu T. Ngo
Science Program
Texas A&M University at Qatar
PO Box 23874
Doha
Qatar